The Harnack Inequality for ∞-Harmonic Functions
MetadataShow full metadata
The Harnack inequality for nonnegative viscosity solutions of the equa- tion ∆∞u = 0 is proved, extending a previous result of L.C. Evans for smooth solutions. The method of proof consists in considering ∆∞u = 0 as the limit as p → ∞ of the more familiar p-harmonic equation ∆pu = 0.
CitationLindqvist, P. & Manfredi, J. J. (1995). The Harnack inequality for ∞-harmonic functions. Electronic Journal of Differential Equations, 1995(04), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.